# SDR QXEA0000053

- Difficulty date: January 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MAIN CABIN DOOR SHELL FORWARD STEP SUPPORT WEB HAS CRACK IN RADIUS AT INNER SKIN ABOVE LOWER HAND RAIL BOX.  REPAIRED IAW HORIZON AIR EA 4-52-285.
